It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-22-2005, 08:38 PM   #1
Senior Member
(male)
 
Join Date: Sep 2004
Posts: 143
howhorrible HB User
My hair is thin after accutane

Hey, I'm a 17 year old boy, and i was on accutane for only 4 months on 40mg. I got off in late July, and in late August, I noticed a lot of my hair was falling out. It fell out for about a week, and it was left quite a bit thinner. It's been 5.5 months, and my hair is still thin. It's not falling out, but it's not growing back. Since September, I've gone into deep depression due to the thin hair and I am so worried it won;t come back. I may try Nioxin, but do you think it will naturally come back? It really thinned on the top in the front and on the sides where the corners of my face are. This hair problem has really lowered my self esteem. Others don't notice unless I lift my hair up in certain places to show them, but I, myself, don't like thinking that my hair is drastically thinner. Please help, really. This is my only place for answers and none of my friends or family are supporting me. They just deny it, but they just don't understand. Thanks you guys.

 
Old 01-22-2005, 10:02 PM   #2
Member
(male)
 
Join Date: Nov 2001
Location: Toronto
Posts: 50
artlan HB User
Re: My hair is thin after accutane

Hey howhorrible!

Accutane does produce hair loss in men and women for some reason, although dermatologists tend to deny this.

A few people managed to get their problem straightened by supplementing with Flax Seed Oil and Billberry Extract.

Good luck

 
Sponsors Lightbulb
   
Old 01-23-2005, 12:19 AM   #3
Senior Veteran
(male)
 
Join Date: May 2004
Posts: 1,185
johnsmith007 HB User
Re: My hair is thin after accutane

The side effects of Accutane can take years to ware off, so donít think that your hair will never be back to normal just yet. First off, I would talk to your dermatologist about it and see if he/she can do anything. Other than that, I would wait a little longer and it should start to thicken up.

 
Old 01-23-2005, 09:02 AM   #4
Senior Member
(male)
 
Join Date: Sep 2004
Posts: 143
howhorrible HB User
Re: My hair is thin after accutane

Quote:
Originally Posted by johnsmith007
The side effects of Accutane can take years to ware off, so donít think that your hair will never be back to normal just yet. First off, I would talk to your dermatologist about it and see if he/she can do anything. Other than that, I would wait a little longer and it should start to thicken up.
So you, don't think it's permenant?

 
Old 01-23-2005, 01:02 PM   #5
Newbie
(male)
 
Join Date: Jan 2005
Posts: 1
beanoo HB User
Re: My hair is thin after accutane

most grow back. mine did not.

start guzzling Udo's choice oil.

 
Old 01-23-2005, 03:29 PM   #6
Inactive
 
Join Date: Apr 2004
Posts: 189
Mr.Bojangless HB User
Re: My hair is thin after accutane

hey howhorrible, just curious, did accutane take care of your acne?

 
Old 01-23-2005, 03:51 PM   #7
Newbie
(female)
 
Join Date: Jan 2005
Posts: 8
jennazz02 HB User
Re: My hair is thin after accutane

i think that you should sue them for thier false testimonials. they failed to tell you the unlawful side effects.

 
Old 01-24-2005, 02:11 PM   #8
Senior Member
(male)
 
Join Date: Sep 2004
Posts: 143
howhorrible HB User
Re: My hair is thin after accutane

So, do you all think it's only temporary???

 
Old 01-24-2005, 02:23 PM   #9
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: My hair is thin after accutane

it does state on the information with the accutane that it is possible it can produce hair loss im only into day 10 of accutane never had this yet but plenty time lol

 
Old 01-24-2005, 04:53 PM   #10
Senior Member
(male)
 
Join Date: Sep 2004
Posts: 143
howhorrible HB User
Re: My hair is thin after accutane

Quote:
Originally Posted by stan
it does state on the information with the accutane that it is possible it can produce hair loss im only into day 10 of accutane never had this yet but plenty time lol
Does it say temporary or permanant????

 
Old 01-24-2005, 05:44 PM   #11
Senior Member
(male)
 
Join Date: Sep 2004
Posts: 143
howhorrible HB User
Re: My hair is thin after accutane

Has anyone else experienced this???? Did it EVER get better???

 
Old 01-25-2005, 06:14 AM   #12
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: My hair is thin after accutane

its supposed to grow back after treatment but it could take ages best speak to a derm about it

 
Old 01-25-2005, 11:27 AM   #13
Senior Member
(male)
 
Join Date: Sep 2004
Posts: 143
howhorrible HB User
Re: My hair is thin after accutane

Quote:
Originally Posted by stan
its supposed to grow back after treatment but it could take ages best speak to a derm about it

How long do you mean??? A year?? I've heard 6-8 months. A year is normal too i think.

 
Old 01-25-2005, 02:42 PM   #14
Senior Member
(male)
 
Join Date: Sep 2004
Posts: 143
howhorrible HB User
Re: My hair is thin after accutane

Quote:
Originally Posted by howhorrible
How long do you mean??? A year?? I've heard 6-8 months. A year is normal too i think.
Please~

 
Old 01-27-2005, 09:25 PM   #15
Inactive
(male)
 
Join Date: Jan 2005
Posts: 8
alpha.raph HB User
Re: My hair is thin after accutane

I experienced the same problem with you that accutane made my hair thinner and stopped growing in some areas. I used accutane before.

There is this revolutionary shampoo people that have problems with thin hair have been using makes their hair thicker.

its HORSE SHAMPOO. YES, HORSE SHAMPOO.

I recommmend buying the product:

The Original Mane 'n Tail and Body Shampooo
For Shiny, Manageable Hair.

Yes. HORSE SHAMPOO WORKS. This product is so popular, I have so many friends and relatives who use it cuz IT ACTUALLY WORKS. Its a very popular product. Your hair will get THICKER with this. It also works FAST. For me, after a few days of using it, my hair started growing again and became thicker.

(By the way, the only people i know who this product didn't work for are those who are 50+ years old, cuz their hair is off course, older.)

(next, if you have receding hairline on your forehead, that's a different story. that doesn't have to do with accutane and the horse shampoo will not help you grow hair in that area.)

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
accutane and hair loss babygurl77 Hair Loss / Alopecia 1 02-09-2007 10:36 PM
Hair loss caused by accutane? Please help babygurl77 Hair Loss / Alopecia 8 12-11-2006 10:23 PM
Accutane hair loss! please read and reply! SweetAmy87 Hair Loss / Alopecia 9 01-27-2006 09:40 PM
Will my hair EVER grow Back??? i'm on Prozac now because of it!!! howhorrible Hair Problems 30 12-09-2005 03:43 PM
Has anyone seen Accutane hair loss reverse? howhorrible Hair Loss / Alopecia 7 04-16-2005 06:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin







All times are GMT -7. The time now is 10:16 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!